# SDR UPS02239908

- Difficulty date: October 24, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 65319976
- Condition: Corroded
- Location: Aft Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C &SI,  APU EXHAUST, SUSPECT CORROSION ON AFT WING FRAME UNDER TADPOLE SEAL OF UPPER EXHAUST.     FRAME CORRODED BEYOND LIMITS. NEW FRAME FABRICATED AND INSTALLED IAW  DRAWING 65-31997.
